# SDR GTIA202508040001

- Difficulty date: July 8, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Tire
- Condition: Failed
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF A TIRE BLEW OFF, A/C  CONSEQUENTLY ABORTED TAKEOFF. A/C STAYED ON GROUND  FOR LONG REPAIRS.
